# SDR ASAA2020021873204

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 56,077 hours, 22,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, F/A REPORTS L2 EXIT/SALIDA SIGN MISSING. GROUNDED - YES. INSPECTED AND FOUND EXIT SIGN COVER RETENTION TAB BROKEN OFF, REMOVED AND REPLACED L2 FLOOR LEVEL EMERGENCY LIGHT ASSY REF B737-900 AMM 33-51-14, OPS CHECK GOOD.
